# SDR 99T64R288AR

- Difficulty date: April 7, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N1808E
- Make and model: Doug DC-8-62
- Aircraft serial: 46105
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Bs 1200-1240
- Part time: 65,019 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 2565 - DENT EXTERIOR RT FUSELAGE FORWARD OF D-PIT DOOR BETWEEN L24R AND L27R STA 1200 - STA 1240.  REMOVED DAMAGED AREA IAW DC-8 SRM 53-2-1.  FABRICATED DOUBLERS AND INSTALLED IAW EC-8 SRM IAW DC-8 SRM'S 53-2-1 AMND 51-1-20D.  REF:  ARROW AIR, ARWA.  (X)
